# SDR ASOA20130117006

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 23,788 hours, 19,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  ITEM WAS MOVED AND PLACED ON MEL 33-50-00-1.  LATER THAT DAY, MX R & R NR4 EMERGENCY LIGHT POWER SUPPLY WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
